Aspirina Pain Reliever/Fever Reducer
Pain Reliever/Fever Reducer, 500 mg, Tablets
Weight: 24 tablets
Drink a full glass of water with each dose. Adults and children 12 years and over: take 1 or 2 tablets every 4 to 6 hours not to exceed 8 tablets in 24 hours. Children under 12 consult a doctor. Store at room temperature.
Temporarily relieves; headache, muscle pain, toothache, pain and fever of colds, menstrual pain, minor pain of arthritis.
Fast relief of headache, fever, and minor pain of arthritis.
Active Ingredient: Aspirin (500 mg). Inactive Ingredients: Corn Starch, Hypromellose, Powdered Cellulose. Triacetin.
Reye's Syndrome; Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin. Allergy Alert: Aspirin may cause a severe allergic reaction which may include: hives, Asthma (wheezing) facial swelling, shock. Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask you doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding. Do not use if you are allergic to aspirin or any otter pain reliever/fever reducer, stomach or stomach pain, that come back, bleeding problems, ulcers, or asthma. Ask a doctor or pharmacist before use if you are taking a prescription drug for: anticoagulation (blood thinning), diabetes, gout, arthritis. Stop use and ask a doctor if: an allergic reaction occurs, seek medical help right away. Pain gets worse or lasts more e than 10 days. Redness or swelling is present. Fever lasts more than 3 days. New symptoms occur. Ringing in the ears or loss of hearing occurs. If pregnant or breast-feeding, ask a health professional before use. It is especially important not o use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use this product if printed safety seal bearing Bayer Healthcare under cap is torn or missing.
ManufacturerBayer Healthcare, LLC
Morristown, NJ 07960 800-331-4536